There is Rogaine for Women (2% concentration) and Rogaine for Men (5% concentration). These are over the counter medicines for those with hereditary hair loss.
It’s NOT very common for women who use Women’s Rogaine to experience unwanted hair growth on the face or body. If Women’s Rogaine drips onto areas other than the scalp it may happen. For instance, one could get bushy eyebrows if the stuff gets exposed to this area. You would need to rinse the area with copious amounts of water if that happens.
When low levels of the drug are absorbed into the circulatory system, this could stimulate hair, too.
I’m sure since she is using Rogaine now that it has been determined, by her physician, as to why she was having the hair loss. A family history of hair loss would be a reason to use the product - sudden or patchy hair loss needs to be investigated. There are many other possible causes for hair loss on the scalp from environmental to hormonal.
The hair she has on her upper lip and chin right now needs to be treated anyway, so I would say, just get going, as that hair won’t regress. It isn’t clear to me if she had the hair she has now on her chin and upper lip before she started taking Rogaine. If she is taking the Rogaine while having electrolysis and notices more unwanted facial hair growth, she should see her doctor, who may want to discontinue the drug. If the drug is discontinued, the unwanted hair on the face will ususally subside. If the hair remains, something other than the Rogaine is most likely the culprit.
Life just ‘ain’t’ fair… too much hair on the face and too little on the head.